# SDR DALA1121730960

- Difficulty date: March 16, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 55,527 hours, 41,656 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: SE095500065
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATES RUSTED ON OUTBD SIDE OF LT STAB OUTBD ATTACH LUG AT TOP OF VERT STAB.  REPLACED PLATES PER EA 09-073278-12 AD REV G.
